ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TSM-405 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: silicone migration and ¿insomniating and radiating breast pain in the upper limbs¿.
Event or Problem Description
Patient representative reported "visibility of the shell", "insomniating and radiating breast pain in the upper limbs", "inflammation of the breast diagnosed on imagery scan", "silicone gel tampering and silicone blade".This record is for right side.The device has been explanted.Patient presents important painful after-effects, is inconvenient/feels discomfort in everyday tasks.